# SDR CA010627060

- Difficulty date: June 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 6,937 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100125
- Condition: Cracked
- Location: Engine
- Part time: 6,950 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPPER LT VERTICAL TUBING CRACKED AT LOWER GUSSET
